# SDR DHL2005803520

- Difficulty date: November 29, 2005
- Submitted: January 3, 2006
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- Aircraft time: 82,180 hours, 30,262 cycles
- Engine: Ge CFM562C
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Part number: 57695831
- Condition: Cracked
- Location: Lt Le Slat
- Part time: 82,180 hours, 30,262 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ITEM REF. NR. 033485: LT OB SLAT UPPER DOOR CRACKED (CTR DOOR).  REMOVED AND REPLACED CTR DOOR ON LT OB SLAT UPPER DOOR IAW MM 27-80-2 PG. 201-203. FOR OPS CHECK SEE NR 038928.
